# SDR DALA2022072505096

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 68,393 hours, 25,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9297269) DURING INSPECTION FOUND EMERG LTS AT ROWS 21 THRU 25 INOP. REMOVED AND REPLACED BATTERY PACK MO1621 PER B737 AMM 33-51. OPS CK GOOD.
